Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have unprotected sex. Delayed period. Tired, warm sensation in stomach. Negative pregnancy test. Cause of warm sensation?

Hi doctor I am 20 years old and have been having unprotected sex I had my period last month but it was only 5 days insted of 7 and now I am three days late and haven t felt like my period is coming and I have been super tires and i feel this warm sensation in my lower stomach . I took pregancy test a few days ago and it wqs negative. What could th warm sensation be from? Pregancy maybe?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You are just late by 3 days for your periods. The warm sensation in your lower stomach may be because of the luteal phase. Pregnancy is a possibility too as you had unprotected intercourse.

Please wait for at least 7 days after you miss your periods to do a pregnancy test i.e. you need to wait for four more days and then do the urine pregnancy test.

Hope this helps you.

All the best!
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor